“Just shoot me!” she screamed to police after saying she killed her son.
“Friends who say they’ve known Mungia since elementary school said off camera that she was diagnosed with postpartum psychosis when she had her son, but added that they thought it had been treated and was under control — until this happened.”
The super human strength was so strong that police finally had to kick the half nude mother off her son to stop her from the brutal attack on the little boy that has left him fighting for his life.
When SSRI antidepressants gained popularity in the early 90’s we began to witness something rarely, if ever, seen before – mothers taking the lives of their children. I began gathering those cases and investigating them finding that nearly every case involved the mother’s use of an antidepressant. In 1999 I did the Leeza Gibbons Show on mothers on antidepressants killing their children. We now have a searchable database of these cases documenting the antidepressant involved in each case posted, along with school shootings and mass murders and murder/suicides, at www.ssristories.NET
My concern is that she was given an antidepressant for depression that CAUSED the psychosis. At that point what is generally done by doctors is that they then abruptly discontinue the antidepressant when patients began to have this reaction and give them a new atypical antipsychotic drug in an attempt to stop the psychosis. That only makes the reaction worse since both drugs increase serotonin levels. Read the brief explanation of research demonstrating how drugs like antidepressants and the new atypical antipsychotics produce this type of violence by increasing levels of serotonin: The Key to Human Violence is an Excess of Serotonin – https://www.drugawareness.org/mutant-mice-key-to-human-violence-an-excess-serotonin/
See the news coverage on this case here: http://abc13.com/news/mother-charged-in-brutal-stabbing-of-4-year-old-son/535834/
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.
2,701 total views, 2 views today